Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Characterization of Pseudo-Sn,r Sets

Leonard M. Blumenthal and George R. Thurman
Proceedings of the National Academy of Sciences of the United States of America
Vol. 24, No. 12 (Dec. 15, 1938), pp. 557-558
Stable URL: http://www.jstor.org/stable/87240
Page Count: 2

You can always find the topics here!

Topics: Mathematics, Mathematical sets, Mathematical theorems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558